# SDR 2010FA0000190

- Difficulty date: February 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Aircraft: N8073M
- Make and model: Cessna 310I
- Aircraft serial: 8073M
- Aircraft time: 3,933 hours
- Engine: Cont IO470*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING ROUTINE TAKEOFF AND AS LANDING GEAR RETRACTED A LOUD 'BANG' WAS HEARD.  THE GEAR WAS THEN LOWERED AFTER LEVEL FLIGHT WAS ESTABLISHED; AFTER SEEING A 'GREEN' INDICATION THE AIRPLANE WAS LANDED WITHOUT INCIDENT. IT WAS DISCOVERED THAT THE NOSE STRUT HAD DEFLATED (DURING TAXI AS PREFLIGHT BY ME AND WITNESSED BY MX PERSON HAD REVEALED STRUT TO BE INFLATED.) AS A RESULT OF THE DEFLATED STRUT THE NOSE GEAR ENTERED THE WHEEL WELL IMPROPERLY AND CAUSED SOME DAMAGE, THE DEGREE OF WHICH IS BEING DETERMINED BY MX.
